# SDR WX0A2021082373814

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 48,394 hours, 31,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Not Reported
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE BATTERIES REQUIRE REPLACEMENT / REMOVED AND REPLACED THE BATTERIES IN THE AFT MEGAPHONE REF 25-65-51 PB 201. OPS CHECK NORMAL. OK FOR CONTINUED SERVICE. NO FURTHER DESCREPANCIES NOTED."
